# SDR CALA2023090402704

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 49,905 hours, 17,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: M1671,1674,1676,
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHT INOP. REF BY AIRBORNE/PEMCO NR.14362.00 23. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS M 1671, M1674, M1676, M2503 AND M2627. OPS CHECK GOOD IAW B737-900 ER AMM 33-51-06-960-805. COMPLETED BY V929375, INSP BY Q810, EN TERED BY V928371
